# SDR DXTA2011030844971

- Difficulty date: March 7, 2011
- Submitted: January 27, 2012
- Operation: Air carrier
- Aircraft: N262QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258788
- Aircraft time: 2,824 hours, 1,989 cycles
- Engine: Garrtt TFE7315BR
- Engine time: 2,792 hours, 1,936 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Fcu
- Part number: 307080035
- Part serial: 18085
- Condition: Malfunctioned
- Location: Zone 400
- Part time: 2,792 hours, 1,936 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

DURING DECENT,  ELECTRICAL AND ICE PROTECT LOOK UP LIGHTS COME ON. GEN 1 AND ALT 1 FAIL LIGHTS ON.   NOTICED LT OIL PRESSURE FALLING.  CHECKED GUAGE, 10 PSI. DIGIT STILL GREEN BUT CHECK LIST CALLS FOR HP COCK TO BE CLOSED IF IT FALLS BELOW 25.  RAN SHUTDOWN CHECK LIST.  AFTER SHUTDOWN LOW OIL PRESSURE LIGHT CAME ON N1 AND N2 CONTINUED TO INDICATE DURING THE FLIGHT.   INTEROGATED DEEC NR 1. FOUND FAULT FOR UNCOMMANDED SHUTDOWN.  R & R LT FCU IAW MM 73-20-01 C/W ADJUSTMENT/ TEST PROCEDURES IAW MM 72-00-00.  LT ENGINE OPS CHECKS AND LEAK CHECKS GOOD AT THIS TIME.  R & R LT ENGINE FUEL FILTER.  NO DETECTS NOTED ON FILTER. LEAK CK GOOD IAW MM 73-21-02. SUMPED LT & RT FUEL TANKS WITH NO OBVIOUS DEFECTS NOTED.
